4D 3N Summit Lake & Hotspring

hotsprings

4D 3N Summit, Lake & hot spring 

Trekking summit Rinjani 4 days is fun trekking package to explore Mount Rinjani, enjoy every step with slow speed trek, best option for honeymoon trip and family with kids or people who want to enjoy atmosphere of the mountain.

arrival day : activities

  • We will Pick you in lombok area.
  • check in to your accommodation and meet us for meeting about trekking procedure and prepare for your rinjani trekking trip.
  • Walk around Senaru Village.
  • Visit to Waterfall (Sendang Gile and Tiu Kelep) if you arrive senaru 3 hour before sunset.

Day 01 : Trek to the Sembalun Rim (7 hours walk)

  • 06.30 you will get  breakfast
  • 07.00 Drive to sembalun village for 45 minute
  • 07.45 register at the Rinjani national park office end then drive again to starting point about 15 minutes
  • 08.00 Start the trek from sembalun starting point (1100m) to the pos 1 (1300 m )rest for 10 minutes for some biscuite walking time is about 2 hours.
  • 10.00 pos 1 and then continue to Pos 2(1500 m ) walking time about one an half hour arrive pos 2 our team will prepare for your lunch
  • 13.00 Pos 2  continue our journey to Pos 3 ( 1800 m ), walking time is approx  1 hour .from starting poin to pos 3 you will walk on the flat is easy walking
  • 14.00 pos 3 and then after rest 10/15 minutes rest we will continue to pos 4 or pos extra about 60 minute end then rest again here,
  • 15.00 pos 4 or pos extra heading to sembalun crater rim ( 2639 m ), walking time 2 hours  up including a prolonged steep climb around 5pm you already sembalun crater rim
  • 17.00 Sembalun crater rim here our team prepare for your camp for firs night, also for your dinner, from here enjoy the awesome views summit of mount rinjani as the sunset views.

Day 02 : walk up to Summit and down to the Lake (6 hours walk)

  • We wake up at 02:30 am and have some light breakfast
  • Then leave at 03:00 am we start the trek to heading Rinjani Summit 3.726 MASL (Walking time approximately 3 hours and 20 minutes)
  • The first stage is a moderate climb for 120 minutes, while the second stage is a fairly easy but long trek
  • The last hour is very steep and difficult. (There are many loose stones, and as you take two steps forward you will slip one step back).
  • From the Summit, then you can see all of Lombok island, Bali, Sumbawa and Segara Anak Lake, after sunrise we will go down to the Sembalun crater rim and have a hot breakfast and break.
  • After have enough rest then we will go down to the lake and hot spring this trail down is very steep and slippery beware and extra carefully
  • We need 3 hours to get in to the lake and hot spring,
  • The lunch will be provide by the lake, and hot spring just 100 M walk from here, the place where you can soak in and healing your skin as medicine.
  • Our porters will prepare lunch for us, dinner and over in the tent at lake side (2000 MASL).

Day 3 : Walk to Senaru Crater Rim (3,5 hours)

  • Breakfast with amazing view of Segara Anak Lake
  • Enjoy at hot spring and Lake Segara Anak until lunch time.
  • Lunch will prepare at the lake, take a rest and prepare to climbing to other side of the mountain.
  • Leave the lake and up to Senaru crater rim (2641m) about 3 hours climbing
  • Overnight at Senaru crater rim with best spectacular view of Segara Anak
  • Enjoy an incredible sunset over Mount Agung in Bali and the smoke from the new volcano on the edge of the lake.

Day 4 : Walk down to Senaru village (5 hours)

  • After breakfast with a beautiful sunrise. we will leave Mount Rinjani descend to Senaru village through the rain forest. If we are lucky, we can see the rare black monkey. It takes 5 hours and we will take lunch along the way. Arrive at Senaru village (601 m) the Car will take you to your next vacation.

 


Detail information or to book this package please contact us via email or WhatsApp

  • Pick up and drop off in Lombok area
  • One night accommodation in Senaru village before trekking
  • Experience trekking guide and porter for carrying your food and equipment
  • Foods and drinks during the trek
  • Soft drinks and fruits
  • Trekking equipment ( tent, sleeping bag, mattress, toilet tent, cooking gear, camping chair and table)
  • Entranfee Mt Rinjani national park (150k /days/ person)
  • Rinjani trekking insurance

“less camping table & chair, room with no air condition for sharing package”

 

  • flight ticket
  • fast boat ticket
  • Tips for guide and porter
  • Personal medicine and day pack
  • Head light, Trekking shoes, Toiletries
  • Sun block. cap. sun glass. Camera
  • Spray for muscle. 2/3 paces of T- shirts
  • Small towel. power bank
  • wet paper (on mountain no water for shower )
  • Long trek pants/wind proof. Windproof jacket
  • 2 paces of shorts. Walking stick
  • Sandal. swimming suite(optional)
  • Extra trail snack (we supply)
  • Garbage plastic can (optional).

Trekking Packages